I had sex at a bachelor party. However, I used a condom.
Right after sex, ejaculation, my penis started burning. This feeling went away shortly. The following day, off and on during the course of the day I would feel a burning sensation on my penis especiall on the head right after I urinate and in and out all day.
Prior to my sexual encounter, about a week before that i noticed I was urinating frequently in small amounts.
I visited my doctor 2 days after and he took a urine sample and said he could not see anything. He prescribed binozyt 500mg and treated it as a urinary infection. Please note it has been 4 days since my "escapade" and I have not seen any discharge or break outs and it only burns after I urinate and not during.
Additionally, I have been suffering with really bad hemorroids for the past month and would like to know if one can be associated with the other?
Last night I experimented by masturbating and right after i urinated and a few seconds my penis started burning and fealt like it was on fire. this feeling went away shortly.
Could it be an STD or mind over matter and is it that I had an infection building up prior to my escapade? .
It sounds just like what has been happening to me on and off for years and seemed to somehow be related to how full my bowels were. It was more prone to happen when I could have had a bowel movement before masturbation but didn´t. Lately, however, it has been happening all of the time, even after regular sex. I have an appointment with the doctor today.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.